# SDR SWAA2013021512722

- Difficulty date: January 19, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311A1680
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON OUTBOARD SIDE PYLON NR 2 NAC STA 255.72.  REPLACED ANGLE IAW SRM B737-300 51-10-02 ITEM 8 AND DRAWING 311A1680.
